Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What is the cure for pain and anal fissure ?

Hello doc ..i am anurag from India..from past 3days i am having anal fissure .and it pains a lot.can you suggest something for this
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM

YOU SHOULD TAKE FOLLOWING STEPS
1) TAKE PLENTY OF WATER AND HIGH FIBEROUS DIET SUCH AS CARROT, CUCUMBER, REDDISH

2) GO FOR MORNING WALK WHICH WILL PHYSIOLOGICALLY MAINTAIN YOUR INTESTINALMOVEMENT

3) YOU SHOULD TAKE TABLET NITROGLYCERINE 2.6 MG / DAY

4) YOU SHOULD APPLY CREAM DILTIAZEM THRICE IN DAY

5) TAKE HOT SITZ BATH TWICE IN DAY

6) TAKE LAXATIVE, THIS WILL HELP IN SOFTENING OF YOUR STOOL AND HELP IN HEALING OF FISSURE.

7) YOU SHOULD ALSO GO FOR INVESTIGATIONS FORTHE CAUSE OF CONSTIPATION CAUSING ANAL FISSURE

TAKE CARE & GET WELL SOON

DR. MAYANK BHARGAVA
Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor